# SDR 2006UALA00804

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 23,652 hours, 2,990 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EEL LIGHT INOP AT SEATS 1-5J, 3A FWD, 4A AFT, 6E, 32 ABC, 35 HJK, 41 ABC.
